Medical Specialty >> Primary Care

Doctors Lounge - Primary Care Answers

Back to Primary Care Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 9/4/2017.

Forum Name: Eye diseases (Ophthalmology)

Question: Eye Bubble


ASHAS - Thu Dec 09, 2004 8:05 pm

Ok I do not really know how to explain this but it has been going on almost 3 years now. I will get blurry vision a lot but it is not like I will just be sitting there and I cannot see. My eyes will be fine and then all of a suden one eye will get blurry and I will rub it and it will go away. Sometimes when I expernice this I will look in the mirror and I can atually see the goo or culmp of gel looking suff in my eyeif I pull it out it goes away but it does it at last 3 times a day in each eye. It started right after my son was born almost 3 years ago. I have been to see a nerologist because I was also having headachs and he diagnoised me with a condtion called psetdotumor cerbral I think it means fliud on the brain. I have had my eyes checked 4 months ago and everything looked ok then. I AM only 22 years of age and do not know why this is going on. Please help!
Theresa Jones, RN - Sun Dec 12, 2004 1:59 am

Hi ASHAS,
I'm glad to hear you have had a recent eye exam. Since you describe a "goo or gel" like substance in your eye, have you asked your doctor about using any eye drops to see if that would help?
Sincerely,
Rntdj
ASHAS - Sun Dec 12, 2004 2:03 am

Well I have not be in a couple of months but thanks for giving me the idea I will ask him about the eye drops next time.
Theresa Jones, RN - Sun Dec 12, 2004 2:09 am

Your welcome Ashas :)
Providing you are not having any other problems, eye drops may help thin the secretions so they don't get "clumped up"
Sincerely,
Rntdj

Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us